Join the 'Rituxan' group to help and get support from people like you.
We found 65 questions associated with the 'Rituxan' topic.
Posted 1 day 2 hours ago • 1 answer
I have been having what I think are side effects for the past few months and was wondering if it is because I have been on Rituxan for almost 2 years.
Posted 19 days ago • 0 answers
I am very nervous about having my first rituxan infusion Friday. Im 28 with 4 kids so not sure what to expect. Any advice??
Posted 4 Aug 2015 • 2 answers
... diagnosed in October 2014 and my count has fluctuated ever since (highest at 250 and lowest at 9). It's looking like a splenectomy is my next step (prednisone and rituxan haven't worked)
Posted 14 Jun 2015 • 1 answer
Posted 7 Jun 2015 • 0 answers
My 89 year old mother is going to start Rituxan IV infusion tomorrow morning for B-Cell Lymphoma of?
... the Orbits (eye area). She is only 114 lbs, small, frail side. I read to ask the doctor to do 1st IV in 2 days instead of 1. I asked, he said he would do it in 8 hours instead of 4 hours.. Still ...
Posted 25 May 2015 • 2 answers
No flu like symptoms. Slight cough and congestion
Posted 24 Apr 2015 • 1 answer
... submandibular follicular lymphoma
Posted 14 Mar 2015 • 1 answer
... longer between treatments? Last time I had one and I felt good but didn't want to push my luck. I do not take methotrexate since I had a bad reaction to it
Posted 23 Mar 2015 • 0 answers
I finished chemo and retuxan about a year ago. I had problems with hives. Also my vision has gotten a lot worse. And now I have teeth that have hollowed out and broken. Since all of this was during ...
Posted 25 Feb 2015 • 0 answers
Can an injection be given to rectify the situation of bad blood count, and if so, what are the effects of this injection? Tks
Posted 5 Dec 2014 • 0 answers
Posted 19 Jan 2013 • 1 answer
I have been taking rituxan I have had 7 infusions this time the top of my head hurts is that normal?
When I brush my hair its falling out also the top right side is sore
Posted 14 Nov 2014 • 0 answers
... lymphoma . I experienced heavy fatigue during treatment and still do, can't do anything, two months later. Is this normal?
Posted 20 Oct 2014 • 1 answer